Paper Title:
Adaptive Polynomial Approximation to Circular Arcs
  Abstract

We present a new adaptive method for approximating circular arcs in polynomial form by using the s-power series. Circular arcs can be expressed in infinite series form, we obtain the order-k Hermite interpolant by truncating at the kth term. An upper bound on the error of the interpolant is available, so we can obtain the lowest degree polynomial curve that approximates a circular arc within any user-prescribed tolerance. And this degree can be further reduced through subdivision, which generates a spline approximation with Ck continuity at the joints.

  Info
Periodical
Edited by
Shaobo Zhong, Yimin Cheng and Xilong Qu
Pages
678-682
DOI
10.4028/www.scientific.net/AMM.50-51.678
Citation
L. Z. Lu, "Adaptive Polynomial Approximation to Circular Arcs", Applied Mechanics and Materials, Vols. 50-51, pp. 678-682, 2011
Online since
February 2011
Authors
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Chang Chun Liang, Liu Qun Fan, Dang Jin Qi, Gang Yi, Zhuang Miao
Materials and Its Applications
Abstract:According to the principle of parametric curve paths CNC interpolating, a real-time interpolation algorithm based on algebraic index of the...
215
Authors: Chun Xie, Jun Cheng Li, Yue E Zhong, Lian Yang, Chun Ying Liu
Chapter 1: CAD/CAM
Abstract:A trigonometric polynomial Coons patch analogous to the standard bicubic Coons patch, with two shape parameters, is presented in this work....
595
Authors: Xiang Dong Zhang, Lei Wang, Da Wei Teng
Chapter 16: Fluid Mechanics
Abstract:The existence of Neumann boundary is a major cause of the poor accuracy and instability of collocation-based methods. Taking a Poisson...
1757